# SDR DALA14017723220

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED REFORCING PLATE IN BULK CARGO AREA PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND FOUND STRINGER 43L CORRODED FRAMES 64-65.  REPLACED STRINGER IAW SRM 51-72-11 AND DWG D53480030.
